Anabolic steroids, bodybuilding discussion forums. - Steroidology

 

(Forum for members to discuss the use of anabolic steroids)

Results 1 to 11 of 11
  1. #1
    Rookie
    Join Date
    Nov 2011
    Posts
    14
    Rep Power
    0
    Post Cycle Low Test Levels! Is this normal?!?!?
    Hi everyone, thanks in advance for taking the time to read and respond.

    Age: 26
    Weight: 185
    BF: 6%

    I ran a 16 week cycle of test and avavar.
    First 8 weeks: 250mg sustanon 2xs a week
    Last 8 week: 250mg cypionate
    On cycle and through post cycle therapy (pct) aromison 12.5 mg every other day
    As soon as my cycle ended I started anavar for 7 weeks
    2 weeks after my test cycle I started colmid 20mg every day 2xs a day for 20 days
    2 weeks after my test cycle ended I stared 250IU HCG every day for 40 days.

    Results:

    I was in great shape before and I did this cycle wile dieting for a couple shows in between. I gained about 12 lb of lean mass once the cycle was done and water weight went away. About 1 month after the cycle ended, halfway into my post cycle therapy (pct) I started getting really bad back acne, but never during cycle. Then another month from then and I crashed hard. My energy levels are super low, sex drive is not all there and feel really depressed. Even craving sweets and junk food like never before. I lost some good gains and feel like shit. Its been 8 weeks since my post cycle therapy (pct) ended.

    I went into the doctors and got blood work done. My test levels are at 178. Thats really low! We are going to do more blood work tomorrow on other hormoes as well. My doc wants to see if it will rise back up on its own before giving me anything. I was told that Ostra RX from ironmag labs would help so I just started it.

    Is it normal for my lest to be so low right now?!?!? Any advice is greatly appreciated.

    Thanks!

  2. #2
    Who dares wins! TheFitnessLife4ever's Avatar
    Join Date
    Apr 2012
    Posts
    1,029
    Rep Power
    3
    Quote Originally Posted by hkarmy View Post
    Hi everyone, thanks in advance for taking the time to read and respond.

    Age: 26
    Weight: 185
    BF: 6%

    I ran a 16 week cycle of test and avavar.
    First 8 weeks: 250mg sustanon 2xs a week
    Last 8 week: 250mg cypionate
    On cycle and through post cycle therapy (pct) aromison 12.5 mg every other day
    As soon as my cycle ended I started anavar for 7 weeks
    2 weeks after my test cycle I started colmid 20mg every day 2xs a day for 20 days
    2 weeks after my test cycle ended I stared 250IU HCG every day for 40 days.

    Results:

    I was in great shape before and I did this cycle wile dieting for a couple shows in between. I gained about 12 lb of lean mass once the cycle was done and water weight went away. About 1 month after the cycle ended, halfway into my post cycle therapy (pct) I started getting really bad back acne, but never during cycle. Then another month from then and I crashed hard. My energy levels are super low, sex drive is not all there and feel really depressed. Even craving sweets and junk food like never before. I lost some good gains and feel like shit. Its been 8 weeks since my post cycle therapy (pct) ended.

    I went into the doctors and got blood work done. My test levels are at 178. Thats really low! We are going to do more blood work tomorrow on other hormoes as well. My doc wants to see if it will rise back up on its own before giving me anything. I was told that Ostra RX from ironmag labs would help so I just started it.

    Is it normal for my lest to be so low right now?!?!? Any advice is greatly appreciated.

    Thanks!
    U say u started anavar after ur cycle ended? That makes no sense... Maybe there's ur problem...

  3. #3
    Community Veteran Zeek's Avatar
    Join Date
    Sep 2011
    Posts
    4,768
    Rep Power
    9
    You in essence did no post cycle therapy (pct) at all since you were running anavar during your post cycle therapy (pct).

    You need to get some more clomid and run it at 50mg ed for 4 weeks now and get a real post cycle therapy (pct) in! this should help correct the damage you did with the above cycle.

    If I can be of any help feel free to hit me up!

  4. #4
    Oregon Coast Duner BoBoy's Avatar
    Join Date
    Mar 2012
    Location
    Oregon coast , USA
    Posts
    571
    Rep Power
    3
    I"m afraid you win the "Weird Cycle of the Week" award . Just kidding. Maybe next time run the test the same amount all the way thru . And the var 6 weeks at the beginning or end of cycle . And if it was me I"d skip the sustanon , its known for rebounding.....good luck and contact Zeek ~Bo

  5. #5
    Amateur Bodybuilder
    Join Date
    Apr 2012
    Location
    jacksonville nc
    Posts
    880
    Rep Power
    3
    should've run the anavar WITH the test, and ran hcg while on cycle. it gets your natty test back up before you pct. no wonder your test is low and your estrogen is probably through the roof, hence the back acne.

  6. #6
    Rookie
    Join Date
    Nov 2011
    Posts
    14
    Rep Power
    0
    I have novadex from RUI products. (liquid Tamax) can I run that or should I try to find clomid?

  7. #7
    Amateur Bodybuilder
    Join Date
    Apr 2012
    Location
    jacksonville nc
    Posts
    880
    Rep Power
    3
    nolva is basically just an estrogen blocker, am i correct in thinking this? it will do nothing for hpta. it sounds like this guy is too far gone. maybe another cycle of test only and do it correctly this time? sorry if this is bad info, wait for zeek or someone to chime in.

  8. #8
    Registered User
    Join Date
    Aug 2011
    Location
    over there
    Posts
    749
    Rep Power
    0
    Anavar during PCT????


    ....YOU'RE DOING IT WRONG

  9. #9
    Junior Bodybuilder noobmuscle's Avatar
    Join Date
    Feb 2012
    Location
    Southeast US
    Posts
    443
    Rep Power
    3
    That's a messed up HCG blast dude. Never heard of anyone doing one like that! Why would inject 250io every day for 40 days!? Where did that research come from! You will conitnue to be shut down as long as your running HCG. Live and learn though. Next time, research before the cycle, not after it creates a problem.

  10. #10
    Rookie
    Join Date
    Nov 2011
    Posts
    14
    Rep Power
    0
    Zeek, what do you recommend I do? My E is low as well.
    I just got more test results back after 3 weeks from my last test. It dropped even more like crazy! Iam seeing my Doc tomorrow but he is super conservative. Not sure what he will do for me.

    Testosterone total 30.0 ng/dl
    SHGB 15.56 nmol/l
    Estradiol <12 pg/ml
    LH <1.0 mIU/mL
    FSH 1.5 mIU/ML

  11. #11
    Registered User
    Join Date
    Aug 2011
    Location
    over there
    Posts
    749
    Rep Power
    0
    Do what Zeek said, grab some clomid and run @50mg/day. If you have nolva start running that right now @40mg/day and drop to 20mg/day when you get the clomid. Your estro will rise along with your testosterone levels

Thread Information
Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads
  1. By jbrrown26 in forum Anabolic Steroid Forum
    Replies: 8
    Last Post: 04-07-2012, 07:37 PM
  2. By biggest ragu in forum Testosterone Replacement Therapy
    Replies: 27
    Last Post: 05-27-2011, 09:00 PM
  3. By bryn101 in forum Testosterone Replacement Therapy
    Replies: 12
    Last Post: 03-03-2009, 08:08 PM
  4. By prozak in forum Anabolic Steroid Forum
    Replies: 4
    Last Post: 09-19-2006, 12:33 PM
  5. By Bast in forum Anabolic Steroid Forum
    Replies: 3
    Last Post: 12-14-2003, 10:27 AM
Tags for this Thread
Posting Permissions
  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
  

3Js Nutrition Network

juicepump











mr supps

3Js Nutrition Network

need to build muscle







mr supps